# SDR AALA202511111687

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,716 hours, 34,055 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING HINGE FITTING #4 ON HORIZONTAL STABILIZER RH. MAINTENANCE REPLACED HINGE ARM 4 ELEVATOR ON RH HORIZONTAL STABILIZER I.A.W A320 FAM AMM  55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
